Discussions By Condition: I cannot get a diagnosis.

HEADACHES/NECKPAIN - Chiari or something else?

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • June 6, 2011
  • 05:13 AM

Where to begin? For as long as I can remember I have had headaches "migraines" to the point of vomiting. The headaches have gotten worse and more frequent over the last few years which happened about the same time as a car accident. I have had an MRI done because the headaches were getting worse along with the intense neck pain, numbness in my arms and legs. The MRI showed hydrocephalus and recomended follow up with CT and to see a neurologist. Well after a horrible headache we ended up in the ER where they did the CT scan told me I was fine and sent home with Naproxen. I later followed up with a very rude Neurologist, who said you don't have ALS (which I never said it was in my family history section) after his exam and looking at my MRI he said I didn't have Chiari (I ask him because a friend has it) and the hydrocephalus was minimal to follow up in a year or two for a repeat MRI. When I looked at my MRI beside a Chiari MRI it looked like it would be the same if the hydrocephalus wasn't there. Well that was 7months ago, I no longer have insurance and am in a lot of pain. My symptom of headaches, neckpain, tingling, numbness especially in my legs at night make it hard to function for my kids the next day. I have had a new symptom of fingers and toes at various times turn WHITE and ice cold for up to an hour before I start getting feeling back in them. Any idea what could be going on, I feel like no one believes me?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?